# SDR DALA2019120537068

- Difficulty date: December 2, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,270 hours, 17,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1384123) CORROSION ON FLOOR BEAM PREVIOUSLY REPAIRED (UPPER SURFACE) AT PASSENGER CABIN STA. 365, BTW RBL 27 AND RBL 31. CORRECTIVE ACTION: REPLACED PER B757-200 SRM 53-00-51 REP 8.
